Alert archive / Mississippi / Flash Flood Warnings in 2018

Flash Flood Warning 15, NWS Jackson, MS

March 10, 2018Noxubee County, Winston County, Mississippi

NWS Jackson, MS issued this flash flood warning at Mar 10, 2018, 10:28 PM CST for Noxubee County, Winston County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 10, 2018, 10:28 PM CST (04:28 UTC)
Expired
Mar 11, 2018, 1:30 AM CST
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Noxubee County, MS, Winston County, MS

The radar

The Columbus AFB radar (KGWX), 98 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 4.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2018-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 54 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2018-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
54 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1700 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

426 
WGUS54 KJAN 110428
FFWJAN
MSC103-159-110730-
/O.NEW.KJAN.FF.W.0015.180311T0428Z-180311T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
1028 PM CST SAT MAR 10 2018

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Noxubee County in east central Mississippi...
  Eastern Winston County in east central Mississippi...

* Until 130 AM CST

* At 1028 PM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Two to three inches of rain 
  have already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Louisville, Macon, Prairie Point, Mashulaville, Millcreek, Gholson,
  Cooksville, Paulette and Shuqualak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3293 8835 3293 8897 3315 8915 3324 8883
      3321 8832

$$

CME

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Mar 10, 6:32 PM CST, 3 hours 56 minutes earlier.

Area forecast discussion, Mar 10, 6:32 PM CST, 3 hours 56 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
632 PM CST Sat Mar 10 2018

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
Isold TSRA wl cont to track east along and north of HWY 82 this
evng before more widespread TSRA activity spreads into the area
from the northwest. VFR conds wl prevail away from TSRA activity
but conditions are expected to lower from the nw after 05Z. IFR
conds are expected to prevail Sunday morning then gradually
improve to MVFR cigs during the aftn. /22/

&&

.DISCUSSION...
Today and Tonight...Weak low level southerly flow has allowed
afternoon warming to mix away any appreciable moisture from
earlier. Thus, convection that has developed in the deeper
moisture west of the MS river has had trouble moving to the east.
Better low level moisture will begin spreading back into the area
tonight as flow increases in advance of a storm system rapidly
dropping southeast from the Plains. Sharpening warm frontal
boundary over the northern portions looks to briefly push north
during the evening, then come back south as upper support moves
in. Deep shear already in place and increasing
moisture/instability will allow for supercell development along
the boundary later tonight with cells moving southeast along it.
Cells along the boundary look to eventually congeal into a QLCS
after midnight and begin pushing south. Though the CAM guidance
has been consistent with this scenario, differences do exist with
the timing which will affect just how far south the severe weather
threat exists later tonight. Although convection may begin to
impact far southern areas during the diurnal convective minimum
around mid morning, frontal boundary along with increasing heating
should be sufficient maintain a marginal severe weather threat
there./26/

.Sunday night through Friday night...Pretty quiet long term is in
store for the ArkLaMiss. A few lingering showers will be possible
in the east and southeast Sunday evening, but all of the activity
should move east by midnight. Cold high pressure ridging will
build in overnight, with lows falling into the upper 30s to low
40s. High pressure will continue to build in across the area on
Monday, with cool high temperatures in the 50s across most of the
area. Another cold front will move across the area Tuesday morning
and this will mainly be a reinforcing shot of cold air.

Little will change Tuesday into Wednesday, but overnight lows will
fall below freezing, mainly for areas along and east of I-55 and
north of I-20. An elevated frost/freeze area has been introduced
for in the HWO and Graphicasts. Another cold night is on tap
Wednesday night with lows falling into the low/mid 30s once again.
The surface high will shift to the east on Thursday, and this will
allow for warmer temperatures in the 60s on Thursday. Both the
GFS/ECMWF indicate that moisture will increase on Friday into the
weekend, with an increased chance for showers/thunderstorms./15/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       62  70  40  58 /  53  86  12   3
Meridian      59  71  41  58 /  48  88  18   4
Vicksburg     62  68  41  58 /  54  70   9   2
Hattiesburg   62  74  44  62 /  40  73  31   3
Natchez       65  73  41  58 /  53  74  13   2
Greenville    57  64  39  56 /  82  18   4   1
Greenwood     58  65  39  55 /  93  26   5   3

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

15/22/26
Hazardous weather outlook, Mar 10, 2:39 PM CST, 7 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
239 PM CST Sat Mar 10 2018

ARZ074-075-LAZ007>009-MSZ040>043-047-112045-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Issaquena-
Sharkey-Yazoo-Madison MS-Warren-
239 PM CST Sat Mar 10 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, and west
central Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight

Severe storms will be possible tonight with the main risks being
large hail and damaging winds, although a few tornadoes cannot be
ruled out.

(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Frost will be possible Tuesday night and Wednesday night as low
temperatures fall to around freezing with light winds and clear
skies. Minor damage to unprotected sensitive vegetation is
possible. As this is still a few days away, expected conditions
and affected areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ018-019-025>028-034>037-112045-
Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington-
Humphreys-Holmes-Attala-
239 PM CST Sat Mar 10 2018

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, and northwest
Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight

FLOODING
THREAT...Limited
TIMING...Tonight

Severe storms will be possible tonight with the main risks being
large hail and damaging winds, although a few tornadoes cannot be
ruled out.

Localized flash flooding will be possible tonight as thunderstorms
will have the potential to bring 1 to 3 inches of rainfall in a
relatively short amount of time. The flooding threat will be
greatest in backwater areas along the Mississippi River.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Frost will be possible Tuesday night and Wednesday night as low
temperatures fall to around freezing with light winds and clear
skies. Minor damage to unprotected sensitive vegetation is
possible. As this is still a few days away, expected conditions
and affected areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ029>033-038-039-046-112045-
Webster-Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Kemper-
239 PM CST Sat Mar 10 2018

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and northeast Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

FLOODING
THREAT...Limited
TIMING...Tonight

Isolated severe storms will be possible tonight with the main
risks being large hail and damaging winds, although a tornado
cannot be ruled out.

Localized flash flooding will be possible tonight as thunderstorms
will have the potential to bring 1 to 3 inches of rainfall in a
relatively short amount of time. The flooding threat will be
greatest in backwater areas along the Mississippi River.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Frost will be possible Tuesday night and Wednesday night as low
temperatures fall to around freezing with light winds and clear
skies. Minor damage to unprotected sensitive vegetation is
possible. As this is still a few days away, expected conditions
and affected areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ015-016-023>025-MSZ044-045-048>057-112045-
Richland-Madison LA-Franklin LA-Catahoula-Tensas-Leake-Neshoba-
Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-
Smith-Jasper-
239 PM CST Sat Mar 10 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, and
southwest Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

Isolated severe storms will be possible tonight with the main
risks being large hail and damaging winds, although a tornado
cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Frost will be possible Tuesday night and Wednesday night as low
temperatures fall to around freezing with light winds and clear
skies. Minor damage to unprotected sensitive vegetation is
possible. As this is still a few days away, expected conditions
and affected areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ026-MSZ058>062-112045-
Concordia-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
239 PM CST Sat Mar 10 2018

This hazardous weather outlook is for portions of northeast
Louisiana, east central Mississippi, south central Mississippi,
and southwest Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight through Sunday

Isolated severe storms will be possible tonight into Sunday
morning with the main risks being large hail and damaging winds,
although a tornado cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Frost will be possible Tuesday night and Wednesday night as low
temperatures fall to around freezing with light winds and clear
skies. Minor damage to unprotected sensitive vegetation is
possible. As this is still a few days away, expected conditions
and affected areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Sunday.

MSZ063>066-072>074-112045-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
239 PM CST Sat Mar 10 2018

This hazardous weather outlook is for portions of south central
Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Sunday

Isolated severe storms will be possible Sunday morning with the
main risks being large hail and damaging winds, although a tornado
cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Frost will be possible Tuesday night and Wednesday night as low
temperatures fall to around freezing with light winds and clear
skies. Minor damage to unprotected sensitive vegetation is
possible. As this is still a few days away, expected conditions
and affected areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Sunday.

26

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   www.weather.gov/jan/precipmaps

River Forecast Center...
   www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Mar 10, 9:07 PM CST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Jackson MS
907 PM CST SAT MAR 10 2018

MSZ018-110345-
Bolivar MS-
907 PM CST SAT MAR 10 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BOLIVAR COUNTY
UNTIL 945 PM CST...

At 907 PM CST, Meteorologists were tracking a strong thunderstorm
over Benoit, or 13 miles west of Shaw, moving east at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Shaw around 935 PM CST.
  Cleveland, Renova and Boyle around 945 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A severe thunderstorm watch remains in effect until 500 AM CDT for
northwestern Mississippi.

LAT...LON 3381 9070 3365 9066 3362 9066 3362 9076
      3358 9076 3356 9102 3367 9105 3368 9103
      3370 9104
TIME...MOT...LOC 0307Z 256DEG 23KT 3365 9099

TW
Special weather statement, Mar 10, 9:40 PM CST, 48 minutes before
Special Weather Statement
National Weather Service Jackson MS
940 PM CST SAT MAR 10 2018

MSZ038-039-110415-
Winston MS-Noxubee MS-
940 PM CST SAT MAR 10 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NOXUBEE AND EAST
CENTRAL WINSTON COUNTIES UNTIL 1015 PM CST...

At 939 PM CST, Meteorologists were tracking a strong thunderstorm
over Mashulaville, or 15 miles northeast of Preston, moving east at
30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Macon around 950 PM CST.

Other locations impacted by this storm include Shuqualak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3293 8848 3293 8855 3302 8891 3321 8883
      3311 8844
TIME...MOT...LOC 0339Z 285DEG 36KT 3308 8872

7
Special weather statement, Mar 10, 9:46 PM CST, 42 minutes before
Special Weather Statement
National Weather Service Jackson MS
946 PM CST SAT MAR 10 2018

ARZ074-110430-
Ashley AR-
946 PM CST SAT MAR 10 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ASHLEY COUNTY UNTIL
1030 PM CST...

At 946 PM CST, Meteorologists were tracking a strong thunderstorm
near Fountain Hill, or 12 miles north of Hamburg, moving southeast at
25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Snyder around 1020 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A severe thunderstorm watch remains in effect until 500 AM CDT for
southeastern Arkansas.

LAT...LON 3336 9195 3340 9192 3339 9150 3320 9164
TIME...MOT...LOC 0346Z 293DEG 21KT 3341 9183

TW
Special weather statement, Mar 10, 9:48 PM CST, 40 minutes before
Special Weather Statement
National Weather Service Jackson MS
948 PM CST SAT MAR 10 2018

MSZ037-110430-
Attala MS-
948 PM CST SAT MAR 10 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ATTALA COUNTY UNTIL
1030 PM CST...

At 948 PM CST, Meteorologists were tracking a strong thunderstorm
over Mcadams, or near Kosciusko, moving east at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Kosciusko around 1000 PM CST.
  Smyrna around 1020 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A severe thunderstorm watch remains in effect until 500 AM CDT for
central Mississippi.

LAT...LON 3293 8944 3293 8963 3296 8977 3309 8974
      3310 8941
TIME...MOT...LOC 0348Z 273DEG 18KT 3302 8968

TW
Local storm report, Mar 10, 10:13 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1013 PM CST SAT MAR 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     12 ESE CRUGER           33.29N 90.04W
03/10/2018                   HOLMES             MS   LAW ENFORCEMENT

            TREE DOWN ON MT. OLIVE ROAD. REPORTED BY
            SHERIFF OFFICE.

&&
Local storm report, Mar 10, 10:19 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1019 PM CST SAT MAR 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     HAIL             2 W METCALFE            33.45N 91.04W
03/10/2018  E1.75 INCH       WASHINGTON         MS   TRAINED SPOTTER

            GOLF BALL SIZE HAIL COVERING THE GROUND NEAR
            METCALFE, MS REPORTED BY SPOTTER.

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 6:18 PM CSTSpecial Weather StatementJANSunflower42 min
Mar 10, 6:52 PM CSTSpecial Weather StatementJANSunflower53 min
Mar 10, 8:08 PM CSTSpecial Weather StatementJANBolivar52 min
Mar 10, 8:21 PM CSTSpecial Weather StatementJANHolmes39 min
Mar 10, 8:32 PM CSTSevere Thunderstorm WarningJANHolmes28 min
Mar 10, 9:01 PM CSTSpecial Weather StatementJANAttala44 min
Mar 10, 9:07 PM CSTSpecial Weather StatementJANBolivar38 min
Mar 10, 9:29 PM CSTSevere Thunderstorm WarningJANBolivar, Washington46 min
Mar 10, 9:40 PM CSTSpecial Weather StatementJANNoxubee35 min
Mar 10, 9:48 PM CSTSpecial Weather StatementJANAttala42 min
Mar 10, 10:08 PM CSTSevere Thunderstorm WarningJANHumphreys, Sunflower, Washington52 min
Mar 10, 10:10 PM CSTSevere Thunderstorm WarningJANAttala, Leake, Neshoba, Winston50 min
Mar 10, 10:38 PM CSTSevere Thunderstorm WarningJANNeshoba, Winston67 min
Mar 10, 10:46 PM CSTSevere Thunderstorm WarningJANHolmes, Humphreys, Yazoo59 min
Mar 10, 11:11 PM CSTSevere Thunderstorm WarningJANSharkey, Washington64 min
Mar 10, 11:13 PM CSTSpecial Weather StatementJANYazoo47 min
Mar 10, 11:26 PM CSTSevere Thunderstorm WarningJANHolmes, Madison, Yazoo49 min
Mar 10, 11:27 PM CSTSevere Thunderstorm WarningJANHolmes63 min
Mar 10, 11:28 PM CSTFlash Flood WarningJANHumphreys, Sunflower, Washington3 hr
Mar 10, 11:37 PM CSTSevere Thunderstorm WarningJANKemper, Neshoba38 min
Mar 10, 11:42 PM CSTSevere Thunderstorm WarningJANHolmes, Yazoo33 min
Mar 11, 12:02 AM CSTSevere Thunderstorm WarningJANAttala, Leake, Madison58 min
Mar 11, 12:11 AM CSTSpecial Weather StatementJANKemper64 min
Mar 11, 12:11 AM CSTSevere Thunderstorm WarningJANAttala, Holmes, Madison, Yazoo64 min
Mar 11, 12:13 AM CSTSevere Thunderstorm WarningJANHumphreys, Sharkey, Yazoo77 min
Mar 11, 12:51 AM CSTSevere Thunderstorm WarningJANHolmes, Madison, Yazoo69 min
Mar 11, 12:55 AM CSTSpecial Weather StatementJANLeake65 min
Mar 11, 1:01 AM CSTSevere Thunderstorm WarningJANIssaquena, Washington19 min
Mar 11, 1:13 AM CSTSpecial Weather StatementJANLeake47 min
Mar 11, 1:25 AM CSTSevere Thunderstorm WarningJANMadison, Yazoo56 min
Mar 11, 1:27 AM CSTSevere Thunderstorm WarningJANIssaquena63 min
Mar 11, 1:49 AM CSTSevere Thunderstorm WarningJANLeake, Madison, Scott41 min
Mar 11, 1:51 AM CSTTornado WarningJANMadison24 min
Mar 11, 3:08 AM CDTSevere Thunderstorm WarningJANRankin, Scott, Smith67 min
Mar 11, 3:29 AM CDTSpecial Weather StatementJANNewton46 min
Mar 11, 4:06 AM CDTSevere Thunderstorm WarningJANJasper, Smith54 min
Mar 11, 4:07 AM CDTSevere Thunderstorm WarningJANClarke, Lauderdale, Newton53 min
Mar 11, 8:14 AM CDTSpecial Weather StatementJANWilkinson31 min

Nearby

Flash Flood Warnings in Mississippi, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.